Journal / Book Title
In this paper we study the topology of the invariant sets derived from two-piece expanding maps. We classify the conditions under which the invariant sets are topological attractors, and show that the set of attractors is open and dense in the set of invariant sets derived by two-piece expanding maps.
MSU Digital Commons Citation
Choi, Youngna, "Topology of Attractors from Two-Piece Expanding Maps" (2006). Department of Applied Mathematics and Statistics Faculty Scholarship and Creative Works. 133.
Choi, Y. (2006). Topology of attractors from two-piece expanding maps. Dynamical Systems, 21(4), 385-398.